# SDR DL72L990494

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 442
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION REVEALED A CRACK INDICATION NEAR THE LOWER FASTENER ROW OF THE LOWER SKIN AT THE STRINGER 4R SKIN LAP SPLICE NEAR FS 442.  INTERNAL HFEC INSPECTION CONFIRMED A SINGLE AT FS 442.  THE CRACK WAS REPAIRED PER B727 SRM 53-30-3, FIG 5 AND DOCUMENTED PER ER/A 366845-14AD, REV A.
